Jump to content

Bupropion waves of heat?


Cloud24

Recommended Posts

Dr increased my dose of bupropion from 200 to 300 ir two weeks ago. The last 4 days I have experienced waves of heat about 1/2 hour after taking one but especially bad at night, even though I have taken it in late afternoon. Also extreme anxiety about going out, or to a restaurant, rage and insomnia as well as difficulty urinating Is this a sign of overdose? I was on this drug at 300 mg sr for 25 years, yes 25 years. But due to a stomach operation for Gerd I can no longer metabolize the Sr. Since this switch my life is hell. I am 73 years old been on most anti depressants some along with bupropion, and this one worked the best. Now I am so miserable. Has anyone had this happen? I am thinking the extra 100 is too much and that heat waves may be a sign of a seizure coming on. My quandry is to hang in or I am having an allergic reaction?

 

Link to comment
Share on other sites

I've had a wave of heat or a ring of fire it felt like, start from the tip of my head and work it's way to my toes when I was on medication for depression. 

I spoke with my doctor and ultimately got off of all medication.

I don't think it is normal reaction, I would highly suggest speaking with your doctor about the issue and see what he would say to address it. Best wishes.

Link to comment
Share on other sites

I haven't ever gotten over my depression, but I was a bit better at coping and went years without episodes. But the reason I got off, was because they were causing me severe panic attacks and depression, which defeated the purpose of the medication. It's been a long time, so to be honest I cannot remember if it was against medical advice or not (probably was, I was a dumb teenager). I do remember I just decided to not take them anymore, spoke with my doctor, and never got on anything else.

 

If the medicine helps you, I would never suggest not taking it or quitting abruptly. You should definitely seek your doctor's guidance. Maybe a phone call could remedy the situation. If your doctor isn't readily available a pharmacist could probably at least let you know if that is an abnormal symptom to worry about.

Link to comment
Share on other sites

Thank you for responding. Were you over your depression when you got off of the meds and how did you get off?

I called my Dr and he has not responded. Inane not heard back from him yet. Pharmacist said the anxiety, heat band could be either too much med or not enough. Big help!!! I have had to slowly get off other meds thru the years. Would like to think all that therapy was helping. But when you are down it's hard to get it touch with those toe holds. I am glad you were able to go a long time. Continued good luck!

Link to comment
Share on other sites

I was not over my depression when I came off of them. I was in the middle of a very low point, but my anxiety attacks outweighed my depression more, so I literally just stopped taking my medicine. I didn't ask my mom or my doctor. I just did it, then discussed it later with my doctor. Thank you for the well wishes, I hope the same for you, and that you can eventually rid yourself of any unnecessary medications. But don't be so quick to jump off of any medicine that does help! And I am glad your pharmacist was able to give you some insight.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...